10 doctors weighed in:
Ok, 1 more ?...Would there be any reason that u shouldn't should stop taking celexa (citalopram) suddenly one day after taking 4 10months?
10 doctors weighed in

Dr. Steven Reidbord
Psychiatry
9 doctors agree
In brief: Withdrawal effects
Depending on the dose of Celexa (citalopram) you've been taking, if you suddenly stop you may experience "discontinuation syndrome, " basically withdrawal side-effects.
These can be mild "flu" type symptoms, up to more severe "brain shocks" and other sensations. It's not dangerous or life-threatening, but it can be pretty uncomfortable. Talk to your doctor. More info here: http://tinyurl.Com/7y7godu.

In brief: Withdrawal effects
Depending on the dose of Celexa (citalopram) you've been taking, if you suddenly stop you may experience "discontinuation syndrome, " basically withdrawal side-effects.
These can be mild "flu" type symptoms, up to more severe "brain shocks" and other sensations. It's not dangerous or life-threatening, but it can be pretty uncomfortable. Talk to your doctor. More info here: http://tinyurl.Com/7y7godu.
Dr. Steven Reidbord
Dr. Steven Reidbord
Thank
4 comments
Dr. Hitendra Patel
keep in mind, if it stopped prematurely, chances of relapse of symptoms of depression/anxiety is high.
Dr. Steven Reidbord
True, but asker is taking it for fibromyalgia per another question she asked.
Dr. Susan Uhrich
Psychiatry
2 doctors agree
In brief: Yes
Depending on why you were taking it, at 4 months your symptoms are likely to return.

In brief: Yes
Depending on why you were taking it, at 4 months your symptoms are likely to return.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors